CSpace
ASYMPTOTIC ERROR EXPANSION AND RICHARDSON EXTRAPOLATION FOR LINEAR FINITE-ELEMENTS
BLUM, H; LIN, Q; RANNACHER, R
1986
Source PublicationNUMERISCHE MATHEMATIK
ISSN0029-599X
Volume49Issue:1Pages:11-37
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1986D104900002
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:93[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27992
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
BLUM, H,LIN, Q,RANNACHER, R. ASYMPTOTIC ERROR EXPANSION AND RICHARDSON EXTRAPOLATION FOR LINEAR FINITE-ELEMENTS[J]. NUMERISCHE MATHEMATIK,1986,49(1):11-37.
APA BLUM, H,LIN, Q,&RANNACHER, R.(1986).ASYMPTOTIC ERROR EXPANSION AND RICHARDSON EXTRAPOLATION FOR LINEAR FINITE-ELEMENTS.NUMERISCHE MATHEMATIK,49(1),11-37.
MLA BLUM, H,et al."ASYMPTOTIC ERROR EXPANSION AND RICHARDSON EXTRAPOLATION FOR LINEAR FINITE-ELEMENTS".NUMERISCHE MATHEMATIK 49.1(1986):11-37.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[BLUM, H]'s Articles
[LIN, Q]'s Articles
[RANNACHER, R]'s Articles
Baidu academic
Similar articles in Baidu academic
[BLUM, H]'s Articles
[LIN, Q]'s Articles
[RANNACHER, R]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[BLUM, H]'s Articles
[LIN, Q]'s Articles
[RANNACHER, R]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.